# SDR IPXA2024081367429

- Difficulty date: August 2, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - STR - Z831 - CREW DOOR, UPPER INTERNAL SURFACE WITH SCRATCHES. DOT 73-049. (MOYA-73) APPROVED.
